Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Affine invariant subspaces of $ C({\bf C})$

Authors: Yaki Sternfeld and Yitzhak Weit
Journal: Proc. Amer. Math. Soc. 107 (1989), 231-236
MSC: Primary 46E10
MathSciNet review: 979053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A linear subspace $ A$ of $ C({\mathbf{C}})$ is affine invariant if $ f(z) \in A$ implies that $ f(az + b) \in A$ for every $ a,b \in {\mathbf{C}}$.

We present a classification of the affine invariant closed subspaces of $ C({\mathbf{C}})$, and of those affine invariant subspaces which are also composition invariant (i.e., $ f,g \in A$ implies that $ f \circ g \in A)$).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E10

Retrieve articles in all journals with MSC: 46E10

Additional Information

PII: S 0002-9939(1989)0979053-3
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia